Robust Stability Analysis of a Class of Hopfield Neural Networks with Multiple Delays

  • Huaguang Zhang
  • Ce Ji
  • Derong Liu
Part of the Lecture Notes in Computer Science book series (LNCS, volume 3496)

Abstract

The robust stability of a class of Hopfield neural networks with multiple delays is analyzed. Sufficient conditions for the global robust stability of the equilibrium point are established through constructing a suitable Lyapunov-Krasovskii functional. The present results take the form of linear matrix inequalities, and are computationally efficient. In addition, the results are independent of delays and established without assuming differentiability and monotonicity of the activation function.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Hopfield, J.J.: Neural Networks and Physical Systems with Emergent Collective Computational Abilities. Proceedings of the National Academy of Sciences USA 79, 2554–2558 (1982)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Huang, H., Cao, J.: On Global Asymptotic Stability of Recurrent Neural Networks with Time-Varying Delays. Applied Mathematics and Computation 142, 143–154 (2003)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Wang, R.L., Tang, Z., Cao, Q.P.: A Learning Method in Hopfield Neural Network for Combinatorial Optimization Problem. Neurocomputing 48, 1021–1024 (2002)MATHCrossRefGoogle Scholar
  4. 4.
    Liao, X., Wang, J., Cao, J.: Global and Robust Stability of Interval Hopfield Neural Networks with Time-Varying Delays. International Journal of Neural Systems 13, 171–182 (2003)CrossRefGoogle Scholar
  5. 5.
    Cao, J., Huang, D., Qu, Y.: Global Robust Stability of Delayed Recurrent Neural Networks. Chaos, Solitons and Fractals 23, 221–229 (2005)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Du, C., Xie, L.: Stability Analysis and Stabilization of Uncertain Two-Dimensional Discrete Systems: An LMI Approach. IEEE Trans. on Circuits and Systems-I 46, 1371–1374 (1999)MATHCrossRefGoogle Scholar
  7. 7.
    Xu, S., Lam, J., Lin, Z., Galkowski, K.: Positive Real Control for Uncertain Two- Dimensional Systems. IEEE Trans. on Circuits and Systems-I 49, 1659–1666 (2002)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Yang, F., Hung, Y.S.: Robust Mixed H2/H∞ Filtering with Regional Pole Assignment for Uncertain Discrete-Time Systems. IEEE Trans. on Circuits and Systems-I 49, 1236–1241 (2002)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Boyd, S., El Ghaoui, L., Feron, E., Balakrishnan, V.: Linear Matrix Inequalities in System and Control Theory. Studies in Applied Mathematics, vol. 15. SIAM, Philadelphia (1994)MATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • Huaguang Zhang
    • 1
  • Ce Ji
    • 1
  • Derong Liu
    • 2
  1. 1.Institute of Information Science and EngineeringNortheastern UniversityShenyangChina
  2. 2.Department of Electrical and ComputerUniversity of IllinoisChicagoUSA

Personalised recommendations